If he’s also experiencing fatigue it might just be the Zoloft, unfortunately. That seems to be a prevalent side effect. I was on Zoloft for almost a year at only 10mgs and I was tired everyday, all day, after the first five months. I also didn’t care to do anything at all while on Zoloft, even things l needed to do and things I normally enjoyed doing. I was significantly unproductive.
My psychiatrist switched me to Prozac because he said it’s pretty much the same as Zoloft in its function and how it works. “Prozac,” he explained, “has an energy component that Zoloft doesn’t.” It’s been about 6 months and so far so good! I’m pretty much back to norm and productive again. I am also a 32 year old female who’s 5’3, 138 lbs., so I’m not sure if significant disparities exist in how Zoloft effects different groups and sizes.
But it you prefer he stay with Zoloft, maybe adding a supplement/vitamin could help. I take a few supplemental vitamins that have been helpful (e.g. Ashwagandha, Rodiola Rosea Extract, Acetyl L-Carnitine, Fish Oil, etc.). But of course, check with the doctor first.
I hope this helps and that you find a remedy soon - I’m sure it’s not the best side effect to experience in high school classrooms - best of luck!